Applied Mathematics

Vol.5 No.1(2014), Paper ID 41822, 9 pages

DOI:10.4236/am.2014.51015

 

On the Rotation of a Vector Field in a Four-Dimensional Space

 

Leonardo Simal Moreira

 

UniFOA—Centro Universitário de Volta Redonda, Volta Redonda, Brazil

 

Copyright © 2014 Leonardo Simal Moreira et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


L. Moreira, "On the Rotation of a Vector Field in a Four-Dimensional Space," Applied Mathematics, Vol. 5 No. 1, 2014, pp. 128-136. doi: 10.4236/am.2014.51015.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.